# SDR CALA2025090808570

- Difficulty date: September 6, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N32404
- Make and model: Boeing 737924
- Aircraft serial: 30121
- Aircraft time: 66,972 hours, 27,967 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tru
- Part number: 0802070501
- Part serial: 2919
- Condition: Dirty
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACRID/OZONE BURNING SMELL NOTICED BY ALL CREW MEMBERS ON ENTRY TO AIRCRAFT.  TRU COVERED IN DUST, PERFORMED AMM 05-51-26-800-801-C1 PART C.  COULD NOT SMELL ANYTHING THROUGH OUT CABIN, ONLY SMELLED A LITTLE IN THE FLT DECK AND E&E. INSPECTED FLT DECK AND E&E THOROUGHLY. DID NOT FIND ANYTHING BURNED, ARCED OR SMOKING. ODOR WAS THE STRONGEST AROUND THE NR 2 & 3 TRU. & TRU SCREENS WERE HEAVILY BLOCKED WITH DUST.  RAN PACKS & STILL DID NOT GET ANY SMELL ANY WHERE ELSEE.SMELL DIDN'T GET ANY STRONGER ANYWHERE. WILL REQUIRE TRUS TO BE CHANGED. R & R NR 3 TRU IAW AMM 24-32-11. OPS CHECK GOOD.   R & R BOTH RECIRC FILTERS PER AMM 21-25-01. RAN PACKS WITH APU & ENGINES SEPARATELY COULD NOT DETECT ODOR. OK TO CONTINUE.
